# SDR CALA2017092203272

- Difficulty date: September 21, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 65,512 hours, 26,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585162200
- Condition: Gouged
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE OUTER SKIN, FRAMES 77 - 78, STRINGER 2L GOUGED.  BLENDED THE GOUGE IAW SRM 51-73-11- 001, PAR 4.  FOUND TO BE OUT OF LIMITS IAW SRM 53-51-11-283-001, FIG 10101, SHEET 1. REMOVED DAMAGED AND FABRICATED A DOUBLER REPAIR.   INSTALLED IAW SRM 53-51-11-300-008,  SRM 51-44-11-001,  SRM 51-47-00-001, AND  SRM 51-42-11-001
